# SDR C2XA09IA002

- Difficulty date: December 28, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 17,338 hours, 13,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203548
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 14,110 hours, 10,522 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE INDICATION RIGHT AFTER ROTATION. THE ACFT LANDED WITHOUT INCIDENT. MX REMOVED AND REPLACED THE LAV SMOKE SENSOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
